Skip to Content

Dr. Terry McDonald

Fax
(940) 397 4442
Title
Professor
Department
Mathematics
Location
Bolin Hall
Room
113B
Institution Degree Graduation Date
Texas A&M University Ph.D. in Mathematics 2006
Texas A&M University M.S. in Mathematics 2002
University of Texas at Tyler B.S in Mathematics 1999
Employer Position Start Date End Date
Midwestern State University Professor 08/01/2019
Midwestern State University Associate Professor of Mathematics 08/01/2012 07/31/2019
Midwestern State University Assistant Professor of Mathematics 08/01/2006 07/31/2012
Texas A&M University Teaching and Research Assistant, Mathematics 08/01/2000 05/15/2006
Tyler ISD, Tyler, TX Mathematics Teacher 08/01/1999 07/31/2000

2012-2013 Regional Undergraduate Mathematics Conferences Grant, joint with: Michelle Knox, provided by NSF grant DMS-0846477 through the MAA, $1,800

2009-2011 Teacher Quality Grant, joint with: Dawn Slavens and Connie Richardson, $275,000

2008-2009 Teacher Quality Grant, joint with: Dawn Slavens, $87,000

2007-2008 Teacher Quality Grant, joint with: Dawn Slavens, Mary Ann Coe and Connie Richardson, $87,000

 

M. Knox, T. McDonald and P. Mitchell, "Evaluationally Relatively Prime Polynomials," Notes on Number Theory and Discrete Mathematics, Vol. 1, No. 1, (2015), 36-41.

T. McDonald and H. Schenck, "Piecewise Polynomials on Polyhedral Complexes," Advances in Applied Mathematics, Vol. 42, Issue 1, (2009), 82-93.

S. Cobb, M. Knox,M. Lopez, T. McDonald and P. Mitchell, "Distribution of constant terms of irreducible polynomials in Z_p[x]," Notes on Number Theory and Discrete Mathematics, Vol. 25, No. 4, (2019), 72-82.

T. McDonald, "Splines with Boundary Conditions," Computers and Mathematics with Applications, Vol. 54, Issue 9-10, (2007), 1234-1239.